# SDR CALA2013100791821

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 90,278 hours, 14,348 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Circuit Card
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL DOOR CLOSED LIGHT INOPERATIVE WITH DOOR CLOSED.  PUSHED TO TEST, WORKED NORMAL.  DOOR CLOSED LIGHT SOCKET DEFECTIVE.  DOOR OPEN LIGHT STAYS ON ALL THE TIME.  REPLACED CARD NR 7 MR32030, DRIVER CARD, CHECKED GOOD.
